Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Shin hit by steel boots. Why has it become red and warm?

Hi i got kicked in the shin 3 times at work by a teenager wearing steel to cap boots, my shin is slighty bruised but my anckle and the front of my foot is very bruised, my foot keeps going tingly and i get pain if i point my toes/foot down or bring my foot up to a right angle. im also getting aches in my calf and the front of my shin sometimes goes red and very warm to touch, have i done any damage that needs checking out?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
I think you have got haematoma following injury. Inj tetanus toxoid is to be taken . One course of antibiotics amoxicillin with dicloxacilin three times . And you need to keep the foot elevated. Meanwhile u get one x ray of limb and blood investigation like complete blood count, random blood sugar .
Answered: Wed, 22 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor